Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from migraine, took sibelium, started homeopathy, still persists, no periods. Could it be menopausal ?

i am suffering from migraine since last 4 yrs i had taken sibelium 5mg initially then i started with homeopathy but i am still getting migraine attacks plus i feel depressive. doctor says it could be because of menopause period. i have stopped getting periods since last 3 yrs. now i have again been adviced for sibelium for 15 days 5mg. pls advice.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. I'm sorry you're suffering from headaches. Unfortunately, some women do develop migraines as they enter menopause, presumably due to falling estrogen and progesterone levels. I presume you're at an age where menopause is more or less certain; if there's any doubt that you're really menopausal (and that some other condition isn't the cause of your lack of menstrual periods), your doctor can measure your follicle stimulating hormone (FSH) level. This is a simple blood test.
Sibelium is one of many medications doctors use to treat migraine headaches. You didn't mention if this medication helped when you first took it four years ago, but if it did, it's certainly worth taking again. If the Sibelium didn't help your headaches four years ago, you may want to talk to your doctor about other options. In some women with menopausal migraines, hormone therapy is beneficial; progesterone alone is often sufficient.
I hope you feel better soon.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor